# SDR CA011113013

- Difficulty date: November 6, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6012A12
- Engine: Ge CF341A
- System (JASC): 2420 · AC Generation System
- Part: Contactor
- Part number: ZCDBA023
- Condition: Burned
- Location: Rt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, Z
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER STARTING ENGINES WENT AND TRANSFERED GENRATORS.  TURNED ON NR 3A HYD PUMP LARGE POWER SURGE ABOUT 34KVA NR 3A HYD BREAKER POPPED.  TURNED ON NR 1 HYD PUMP, HYD BREAKER POPPED, R/H SIDE WINDOW FAILED.  ANY HEAVY LOAD ON RT BUS CREATED FAILERS.  ALSO PROBLEMS WITH NR 1 PITCH TRIM.
